A non-local non-autonomous diffusion problem: linear and sublinear cases

  • Tarcyana S. Figueiredo-Sousa
  • Cristian Morales-Rodrigo
  • Antonio Suárez
Article
  • 70 Downloads

Abstract

In this work we investigate an elliptic problem with a non-local non-autonomous diffusion coefficient. Mainly, we use bifurcation arguments to obtain existence of positive solutions. The structure of the set of positive solutions depends strongly on the balance between the non-local and the reaction terms.

Keywords

Non-local diffusion Non-autonomous diffusion Sublinear reaction term 

Mathematics Subject Classification

35B09 35B32 

References

  1. 1.
    Ambrosetti, A., Brezis, H., Cerami, G.: Combined effects of concave and convex nonlinearities in some elliptic problems. J. Funct. Anal. 122, 519–543 (1994)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Alves, C.O., Covei, D.-P.: Existence of solution for a class of nonlocal elliptic problem via sub-supersolution method. Nonlinear Anal. Real World Appl. 23, 1–8 (2015)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Arcoya, D., Leonori, T., Primo, A.: Existence of solutions for semilinear nonlocal elliptic problems via a Bolzano Theorem. Acta Appl. Math. 127, 87–104 (2013)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Berestycki, H., Lions, P.L.: Some applications of the method of sub and supersolutions. In: Lecture Notes in Mathematics, vol. 782, pp. 16–41. Springer, Berlin (1980)Google Scholar
  5. 5.
    Bueno, H., Ercole, G., Ferreira, W., Zumpano, A.: Existence and multiplicity of positive solutions for the p-Laplacian with nonlocal coefficient. J. Math. Anal. Appl. 343, 151–158 (2008)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Caraballo, T., Herrera-Cobos, M., Marín-Rubio, P.: Long-time behavior of a non-autonomous parabolic equation with nonlocal diffusion and sublinear terms. Nonlinear Anal. 121, 3–18 (2015)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Caraballo, T., Herrera-Cobos, M., Marín-Rubio, P.: Robustness of nonautonomous attractors for a family of nonlocal reaction–diffusion equations without uniqueness. Nonlinear Dyn. 84, 35–50 (2016)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Chang, N.H., Chipot, M.: On some mixed boundary value problems with nonlocal diffusion. Adv. Math. Sci. Appl. 14, 1–24 (2004)MathSciNetMATHGoogle Scholar
  9. 9.
    Chipot, M., Lovat, B.: On the asymptotic behaviour of some nonlocal problems. Positivity 3, 65–81 (1999)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Chipot, M., Lovat, B.: Some remarks on non local elliptic and parabolic problems. Nonlinear Anal. 30, 4619–4627 (1997)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Chipot, M., Molinet, L.: Asymptotic behaviour of some nonlocal diffusion problems. Appl. Anal. 80, 279–315 (2001)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Chipot, M., Corrêa, F.J.S.A.: Boundary layer solutions to functional elliptic equations. Bull. Braz. Math. Soc. (N.S.) 40(2), 1–13 (2009)MathSciNetMATHGoogle Scholar
  13. 13.
    Chipot, M., Roy, P.: Existence results for some functional elliptic equations. Differ. Integral Equ. 27, 289–300 (2014)MathSciNetMATHGoogle Scholar
  14. 14.
    Chipot, M., Zheng, S.: Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms. Asymptot. Anal. 45, 301–312 (2005)MathSciNetMATHGoogle Scholar
  15. 15.
    Corrêa, F.J.S.A.: On positive solutions of nonlocal and nonvariational elliptic problems. Nonlinear Anal. 59, 1147–1155 (2004)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Corrêa, F.J.S.A., Menezes, S.D.B., Ferreira, J.: On a class of problems involving a nonlocal operator. Appl. Math. Comput. 147, 475–489 (2004)MathSciNetMATHGoogle Scholar
  17. 17.
    Corrêa, F.J.S.A., Figueiredo, G.M.: A variational approach for a nonlocal and nonvariational elliptic problem. J. Integral Equ. Appl. 22, 549–557 (2010)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Corrêa, F.J.S.A., de Morais Filho, D.C.: On a class of nonlocal elliptic problems via Galerkin method. J. Math. Anal. Appl. 310, 177–187 (2005)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Delgado, M., Suárez, A.: On the structure of positive solutions of the logistic equation with nonlinear diffusion. J. Math. Anal. Appl. 268, 200–216 (2002)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    de Figueiredo, D.G., Girardi, M., Matzeu, M.: Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques. Differ. Integral Equ. 17, 119–126 (2004)MathSciNetMATHGoogle Scholar
  21. 21.
    Furter, J., Grinfeld, M.: Local vs. nonlocal interactions in population dynamics. J. Math. Biol. 27, 65–80 (1989)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    López-Gómez, J.: The maximum principle and the existence of principal eigenvalue for some linear weighted boundary value problems. J. Differ. Equ. 127, 263–294 (1996)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Lovat, B.: Etudes de quetques problems paraboliques non locaux, Centre d’Analyse Non Linéaire Université de Metz (1995)Google Scholar
  24. 24.
    Rabinowitz, P.H.: Some global results for nonlinear eigenvalue problems. J. Funct. Anal. 7, 487–513 (1971)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Yan, B., Ma, T.: The existence and multiplicity of positive solutions for a class of nonlocal elliptic problem. Bound. Value Probl. 2016, 165 (2016)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Yan, B., Wang, D.: The multiplicity of positive solutions for a class of nonlocal elliptic problem. J. Math. Anal. Appl. 442, 72–102 (2016)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  • Tarcyana S. Figueiredo-Sousa
    • 1
  • Cristian Morales-Rodrigo
    • 1
  • Antonio Suárez
    • 1
  1. 1.Departamento de Ecuaciones Diferenciales y Análisis NuméricoFacultad de MatemáticasSevilleSpain

Personalised recommendations